MAUDE Adverse Event Report: SHINCHANG MEDICAL CO.,LTD. MCKESSON BRANDS; CATHETER, IV 24GX3/4"

SHINCHANG MEDICAL CO.,LTD. MCKESSON BRANDS; CATHETER, IV 24GX3/4"
Model Number IV CATHETER 24G*3/4"
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported leakage of medication from the iv catheter during flushing at the injection site.The event date was reported as (b)(6) 2026.No patient injury or death was reported.Samples were discarded by the customer and the lot number was unavailable.The manufacturer conducted an investigation based on the most recently produced lot and no abnormalities were identified in the dhr review.The manufacturer determined that improper assembly between the wedge and tube may cause leakage defects.Previously, the vision inspection system inspected only one side of the assembly using a single camera, which could result in undetected defects in blind spots.Corrective action was implemented by installing an additional camera on the opposite side to enable full 360-degree inspection.
 
Additional Manufacturer Narrative
The complaint reported leakage at the injection site during flushing of an iv catheter.No patient injury was reported.The device sample and lot number were not available for evaluation.Investigation is limited due to lack of returned sample.Complaint has been documented and will be monitored through the manufacturer's quality system.

Brand Name
MCKESSON BRANDS
Common Device Name
CATHETER, IV 24GX3/4"
Manufacturer (Section D)
SHINCHANG MEDICAL CO.,LTD.
144, 1gongdan-ro 6-gil
gumi-si, gyeongbuk 39385
KS  39385
Manufacturer (Section G)
SHINCHANG MEDICAL CO., LTD.
144, 1gongdan-ro 6-gil
gumi-si, gyeongbuk 39385
KS   39385
Manufacturer Contact
minsu chu
144, 1gongdan-ro 6-gil
gumi-si, gyeongbuk 39385
KS   39385
MDR Report Key25134125
Report Number3003169040-2026-00001
Device Sequence Number18470378
Product Code FOZ
UDI-Device Identifier10612479212593
UDI-Public10612479212593
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K071382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIV CATHETER 24G*3/4"
Device Catalogue Number6049
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown